# SDR CALA2016103100842

- Difficulty date: October 31, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 29,254 hours, 9,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT LOWER RIGHT OF FWD CLOSET DOOR IS BROKEN.   R & R LOWER RIGHT EMERGENCY LIGHT BULB,OPS NORMAL.
